RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kordonskii, Kh B

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:38
Abstract pages:405
Full texts:206

http://www.mathnet.ru/eng/person50782
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215652

Publications in Math-Net.Ru
1976
1. H. B. Kordonskiĭ, P. Ya. Rozenblit, “On unbiased estimation of the moment's polynomials”, Teor. Veroyatnost. i Primenen., 21:1 (1976),  203–209  mathnet  mathscinet  zmath; Theory Probab. Appl., 21:1 (1976), 199–204
1970
2. V. P. Artamonovskii, Kh. B. Kordonskii, “Maximum likelihood estimator in the case of simplest grouping of data”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  132–136  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 128–132
1961
3. Kh. B. Kordonskii, “The Distribution of the Number of Defective Items in Manufactured Lots”, Teor. Veroyatnost. i Primenen., 6:3 (1961),  342–349  mathnet; Theory Probab. Appl., 6:3 (1961), 314–320
1958
4. Kh. B. Kordonskii, “On a Distribution of the Number of Defective Items in Manufactured Lots”, Teor. Veroyatnost. i Primenen., 3:3 (1958),  354–358  mathnet; Theory Probab. Appl., 3:3 (1958), 329–333
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021